Brazilian Journal of Probability and Statistics
- Braz. J. Probab. Stat.
- Volume 32, Number 3 (2018), 583-596.
Sums of possibly associated multivariate indicator functions: The Conway–Maxwell-Multinomial distribution
The Conway–Maxwell-Multinomial distribution is studied in this paper. Its properties are demonstrated, including sufficient statistics and conditions for the propriety of posterior distributions derived from it. An application is given using data from Mendel’s ground-breaking genetic studies.
Braz. J. Probab. Stat., Volume 32, Number 3 (2018), 583-596.
Received: July 2016
Accepted: February 2017
First available in Project Euclid: 8 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kadane, Joseph B.; Wang, Zhi. Sums of possibly associated multivariate indicator functions: The Conway–Maxwell-Multinomial distribution. Braz. J. Probab. Stat. 32 (2018), no. 3, 583--596. doi:10.1214/17-BJPS355. https://projecteuclid.org/euclid.bjps/1528444873